I have been diagnosed ADHD since I was 14, I am 24 now and I have been on medication since diagnosed. I started on Adderall, then moved to Vyvanse for the benefits of the continuous even release. When the new healthcare system came into place my insurance won't cover Vyvance even though my Doctor has sent in requests for that specific prescription. I am currently taking adderall twice a day and while it helps me focus and control myself better, I've noticed when I go to take my second dose mid afternoon I get a foggy brain feeling. I get really spacey and it's even harder to focus. Has anyone else experienced this? Could I need a upped dosage? Have I been on this kind of medication for too long? I definitely need some kind of ADHD medication. Any advice or your own experiences would help me understand what's going on would be appreciated.
Death your worring way to much many things could cause brain fog.But the doctor well be able to take care of it and most the time it is very rare no matter how long you have been on it lots of times this can be taken care of by just a dose adjustment. please don't worry about it. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Jan 2012 • 7 answers
Posted 15 Apr 2014 • 2 answers
Attention Deficit Hyperactivity Disorder (ADHD) - I am currently on Vyvanse 60 Mg Cap for Adult ADHD
Posted 3 Mar 2015 • 5 answers
Posted 20 Jul 2016 • 1 answer
Posted 26 Jul 2016 • 1 answer